# SDR JJBA20250505018

- Difficulty date: April 28, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855004
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2 RH AT FR27, SHEAR CLIP BTW STR 15-16 FOUND CRACKED. RH AT FR27 BTW STR 15-16, SHEAR CLIP REMOVED AND REPLACED
